Research Repository

Ostrowski's Type Inequalities for Continuous Functions of Selfadjoint Operators on Hilbert Spaces: A Survey of Recent Results

Dragomir, Sever S (2011) Ostrowski's Type Inequalities for Continuous Functions of Selfadjoint Operators on Hilbert Spaces: A Survey of Recent Results. Annals of Functional Analysis, 2 (1). pp. 139-205. ISSN 2008-8752

Full text for this resource is not available from the Research Repository.

Abstract

In this survey we present some recent results obtained by the author in extending Ostrowski inequality in various directions for continuous functions of selfadjoint operators defined on complex Hilbert spaces.

Item Type: Article
Uncontrolled Keywords: ResPubID23594, Ostrowski’s inequality, selfadjoint operators, positive operators, spectral families, spectral representation
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0102 Applied Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Related URLs:
Depositing User: VUIR
Date Deposited: 24 Aug 2012 04:42
Last Modified: 18 Nov 2012 06:31
URI: http://vuir.vu.edu.au/id/eprint/9129
ePrint Statistics: View download statistics for this item
Citations in Scopus: 8 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar